# SDR USAA010766

- Difficulty date: June 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 907
- Part time: 51,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 1 INCH, BS 907, STRINGER 18L.  DAMAGED REMOVED, REPAIR DOUBLER INSTALLED PER SRM 53-00-01, AND EA 7183.  (M)
